# SDR IXXA20161202190

- Difficulty date: November 9, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE BS 1373 RBL 14 IS CORRODED.  REPLACED IAW SRM 51-40-02, AND DRAWING 146T1214 REVISION D.
